# SDR PLGA990226B

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 3140 · Central Computers
- Part: Mfdu
- Part number: 6229849012
- Condition: Smoking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 6525 - DURNG TAXI OUT, THE CREW NOTICED SMOKE IN THE COCKPIT AND EVACUATED THE AIRCRAFT ON THE TAXIWAY.  MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT AND FOUND THE MULTI-FUNCTION DISPLAY UNIT TO BE AT FAULT.  THE SYSTEM HAD PREVIOUSLY BEEN MEL'D.  MAINTENANCE REPLACED THE MULTI-FUNCTION DISPLAY UNIT, PERFORMED REQUIRED OPERATIONAL CHECKS, AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
